MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed, 28 x 3.0 mm target lesion was located in the moderately tortuous and moderately calcified left anterior descending (lad).An opticross catheter was selected for intravascular ultrasound examination (ivus) of the target lesion.During the procedure, the tip became twisted.The procedure was completed with another of same device.The patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone number - (b)(6).
 
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed, 28 x 3.0mm target lesion was located in the moderately tortuous and moderately calcified left anterior descending (lad).An opticross catheter was selected for intravascular ultrasound examination (ivus) of the target lesion.During the procedure, the tip became twisted.The procedure was completed with another of same device.The patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone number - (b)(6).Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of cause not established following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event.Improper handling, device manipulation or not following the correct instructions during the procedure, alongside the anatomical conditions of the patient, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24497208
Report Number2124215-2026-11636
Device Sequence Number10638260
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)261013(10)37692271
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037692271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight96 KG